# SDR RAIA201810250001

- Difficulty date: October 25, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME 61 BETWEEN CENTER AND RT OMEGA BEAM T PROFILE IS CORRODED. REMOVED AND REPLACED AT FRAME 61 BETWEEN CENTER AND RT OMEGA BEAM T PROFILE.
